# SDR ABXA20150816151

- Difficulty date: August 16, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148T6551
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR 316AL EXTERIOR SKIN, LOWER EDGE BENT IN SEVERAL PLACES.  FWD CORNER HAD 2 CRACKS .2 INCHES DEEP, OUT OF LIMITS IAW SRM 52-40-01 FIG 101 DETAIL III.  ROUTED OUT 2 CRACKS AT EDGE OF PANEL WITHIN LIMITS IAW SRM 52-40-01 FIG 101 DETAIL III.  STOP DRILLED CRACKS, FABRICATED REPAIR & INSTALLED REPAIR IAW SRM 52-40-01 REPAIR 5 STEPS 1 - 12.  CRACKED .2, PN 148T6551, PART NAME, SN NSN, FS & BS LOCATION 1832 STATION, STRINGER & WS LOCATION FWD LOWER CORNER.  ACFT WAS GNDED.
